# SDR CA121102003

- Difficulty date: October 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 235010616
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING AND UNLOADING THE AIRCRAFT, THE CREW DURING THE TAXI FOR DEPARTURE NOTICED THAT THE COPILOT`S ATTITUDE INDICATOR HAD TOPPLED AND WOULD NOT ERECT. CREW TAXIED BACK TO PARKING AND NOTIFIED MAINTENANCE. THE INDICATOR WAS OVERHAULED FEBRUARY 8,2012 AND INSTALLED MARCH 14,2012 UNIT HAD 435.8 HOURS. INDICATOR WAS REPLACED WITH SERVICEABLE UNIT.
